Professor VASSILI GORBOUNOV

Professor VASSILI GORBOUNOV

Chair in Mathematical Sciences

Overview
Professor VASSILI GORBOUNOV
Professor VASSILI GORBOUNOV

Contact Details

Telephone
work +44 (0)1224 273745
Fax
fax +44 (0)1224 272607
Email
Address
The University of Aberdeen Fraser Noble Building, room 141
Web Links
  • Publications
  • July 12, 2018
  • 1. Ray’s elements as obstructions to orientability of symplectic cobordism (with V. Vershinin), Soviet Math. Dokl. 32 no. 3 (1985), 125-128.
  • 2. Some applications of spectral sequences in cobordism theories (with V. Vershinin and B. Botvinick), Publ. of Inst. of Mathematics, Siberian Branch of the Academy of Sc. of Russia 26, 1–50, (1986).
  • 3. A generalized Grothendieck category, Siberian Journal of Mathematics 28 no. 5 (1987), 734–739.
  • 4. On multiplicative spectra with torsion free homology (with V. Vershinin), Math Notes 41 no. 1 (1987), 54–57.
  • 5. On splitting of certain spectra, Publ. of Inst. of Mathematics, Siberian Branch of the Academy of Sc. of Russia 1657 (1986), 1–20.
  • 6. On an equilibrium in economic models with rationalization Optimization, Inst. of Mathematics, Siberian Branch of the Academy of Sc. of Russia (1990).
  • 7. On the symplectic cobordism of projective spaces, Russian Academy of Science, Sbornik, Mathematics 69 (1991) no. 2, 543–557.
  • 8. The symplectic cobordism of projective spaces, Q& A in General Topology 8 (1990) Special Issue.
  • 9. On a conjecture of Mahowald concerning bordism with singularities (with V. Vershinin), Proc. of the Adams Memorial Symp in Algebraic Topology, London Math Soc, Lecture Note Series 176 (1992), 281–291.
  • 10. Orientation of Spin bundles and symplectic cobordism (with N. Ray), Publications of the Research Institute for Mathematical Sciences, Kyoto Univ 28 (1992) No. 28, 39–55.
  • 11. On the order of nilpotence of elements of the symplectic bordism ring, Mathematical Notes 52 (1992) no. 5, 1097–1101.
  • 12. On the Hopf ring for symplectic cobordism (with N. Ray and P. Turner), Amer. J. Math v 177, No 4, 1063–1089, (1995). 
  • 13. Some homotopy of the cobordism spectrum MO < 8 > (with M. Mahowald), Proceedings of the Sam Gitler conference, Contemporary Mathematics, v 188, 105–119, (1995).
  • 14. Cohomology of the Morava stabilizer group S2 at prime 3 (with P. Symonds and S. Siegel), Proceedings of AMS, v 126, No 3, 993–941, (1998).
  • 15. Toward the Homotopy Groups of the Higher K-Theories (with P. Symonds), accepted in Proceedings of the International conference on algebraic topology at Northwestern University, v 220, 103–115, (1997).
  • 16. Infinite subgroups in Morava stabilizer groups (with M. Mahowald and P. Symonds), accepted in Topology, v37, no6, 1370–1380, (1998).
  • 17. Formal completion of the Jacobian of plane curves and higher real Ktheories (with M. Mahowald), J of Pure and Applied Algebra, 145, No 3, 293-308 (1999).
  • 18. Gerbes of chiral differential operators (with F. Malikov and V. Schechtman), Mathematical Research Letters, 7, No 1, 55-66 (2000).
  • 19. On chiral differential operators over homogeneous spaces(with F. Malikov and V. Schechtman), Int. J. Math. Math. Sci. 26, no. 2, 83–106, (2001).
  • 20. Gerbes of chiral differential operators III (with F. Malikov and V. Schechtman), in The Orbit Method in Geomerty and Physics, in Honor of A. A. Kirillov, Prrogress in Mathematics, 213, Birkhauser, (2003).
  • 21. The chiral de Rham complex and positivity of the equivariant signature of the loop space (with F. Malikov), Manuscripta Mathematica 113, no3, 359–370, (2003).
  • 22. BRST operator for quantum Lie algebras: relation to the bar complex (with A. Isaev and O. Ogievetsky), Theoretical Mathematical Physics 139(1), 473–485, (2004).
  • 23. Gerbes of chiral differential operators. Vertex algebroids, (with F. Malikov and V. Schechtman), Invent Math. 155, 605–680, (2004).
  • 24. Vertex algebras and the Landau-Ginzburg/Calabi-Yau correspondence (with F. Malikov), Moscow Mathematical Journal, Boris Feigin 50th anniversary special volume, V4, No 3, July-September, (2004), p. 725-775.
  • 25. Gorbounov, Vassily; Malikov, Fyodor; Schechtman, Vadim Twisted chiral de Rham algebras on P1 . Graphs and patterns in mathematics and theoretical physics, 133–148, Proc. Sympos. Pure Math., 73, Amer. Math. Soc., Providence, RI, 2005.
  • 26. Gorbounov, Vassily; Ochanine, Serge Mirror symmetry formulae for the elliptic genus of complete intersections. J. Topol. 1 (2008), no. 2, 429–445. 
  • 27. Gorbounov, Vassily; Schechtman, Vadim Homological algebra and divergent series. SIGMA Symmetry Integrability Geom. Methods Appl. 5 (2009), Paper 034, 31 pp.
  • 28. Galvez, I.; Gorbounov, V.; Tonks, A. Homotopy Gerstenhaber structures and vertex algebras. Appl. Categ. Structures 18 (2010), no. 1, 115,
  • 29. V. Gorbounov, V.; Petrov, Schubert calculus and singularity theory, Journal of Geometry and Physics vol. 62 issue 2 February, (2012). p. 352-360.
  • 30. V. Gorbounov, R. Rimanyi, V. Tarasov, A. Varchenko, Cohomology of the cotangent bundle of a ag variety as a Yangian Bethe algebra Journal of Geometry and Physics vol 74, December (2013), p 56-86.
  • 31. V. Gorbounov, M. Smirnov, Some remarks on Landau-Ginzburg potentials for odd-dimensional quadrics, Glasgow Mathematical Journal, Volume 57, Issue 03, September 2015, pp 481-507.
  • 32. I. Galvez, V. Gorbounov, Z. Shaikh, AND A. Tonks, THE BERKOVITS COMPLEX AND SEMI-FREE EXTENSIONS OF KOSZUL ALGEBRAS, , Annales de la Facult e des Sciences de Toulouse Vol.XXV, n 2-3, (2016) pp. 159-180.
  • 33. V. Gorbounov, K. Korff, Quantum integrability and generalised Schubert calculus, Advances in Mathematics, 313, 2017, p282-356.
  • Submitted papers
  • 1.Vassily Gorbounov, Owen Gwilliam, Brian Williams, Chiral differentialoperators via Batalin-Vilkovisky quantization.
  • 2.Vassily Gorbounov, Christian Korff and Catharina Stroppel, Yang-Baxter algebras as convolution algebras: the Grassmannian case.
  • https://www.dropbox.com/s/4837x8yl1bdre3q/cv%20%282%29.pdf?dl=0

Biography

was born in 1960, June 27

update | about Staff Pages